# SDR SWAA2021042257735

- Difficulty date: March 19, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 60,799 hours, 37,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** AT FWD CARGO BAY ON AFT BULKHEAD TO FLOOR PANEL SUPPORT ANGLE BS500D LBL23 TO RBL23 WL157. REMOVED DAMAGED BKD TO FLOOR PANEL SUPPORT ANGLE BS 500D LBL 23RBL 23 WL 157 AND INSTALLED NEW BKD TO FLOOR PANEL SUPPORT ANGLE IAW SRM 5140020G0 & DWG 143A7902
